Free Access
RAIRO-Oper. Res.
Volume 55, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Page(s) S1997 - S2011
Published online 02 March 2021
  • I. Ahmad, D. Singh and B.A. Dar, Optimality conditions in multiobjective programming problems with interval valued objective functions. Control Cybern. 44 (2015) 19–45. [Google Scholar]
  • I. Ahmad, D. Singh, B.A. Dar, Optimality and duality in non-differentiable interval valued multiobjective programming. Int. J. Math. Oper. Res. 11 (2017) 332–356. [Google Scholar]
  • H.-S. Ahn, An algorithm to determine linear independence of a set of interval vectors. Appl. Math. Comput. 219 (2013) 10822–10830. [Google Scholar]
  • H.-S. Ahn, K.L. Moore and Y. Chen, Linear independency of interval vectors and its applications to robust controllability tests. In: Proceedings of the 44th IEEE Conference on Decision and Control. IEEE (2005) 8070–8075. [Google Scholar]
  • A.K. Bhurjee and G. Panda, Efficient solution of interval optimization problem. Math. Methods Oper. Res. 76 (2012) 273–288. [Google Scholar]
  • Y. Chalco-Cano, H. Román-Flores and M.-D. Jiménez-Gamero, Generalized derivative and π-derivative for set-valued functions. Inf. Sci. 181 (2011) 2177–2188. [Google Scholar]
  • Y. Chalco-Cano, W.A. Lodwick and A. Rufian-Lizana, Optimality conditions of type KKT for optimization problem with interval-valued objective function via generalized derivative. Fuzzy Optim. Decis. Making 12 (2013) 305–322. [Google Scholar]
  • S. Chanas and D. Kuchta, Multiobjective programming in optimization of interval objective functions, a generalized approach. Eur. J. Oper. Res. 94 (1996) 594–598. [Google Scholar]
  • J. Chinneck and K. Ramadan, Linear programming with interval coefficients. J. Oper. Res. Soc. 51 (2000) 209–220. [Google Scholar]
  • M. Hladík, Optimal value range in interval linear programming. Fuzzy Optim. Decis. Making 8 (2009) 283–294. [Google Scholar]
  • M. Hladík, Optimal value bounds in nonlinear programming with interval data. Top 19 (2011) 93–106. [Google Scholar]
  • M. Hukuhara, Integration des applications mesurables dont la valeur est un compact convexe. Funkcial. Ekvac. 10 (1967) 205–223. [Google Scholar]
  • H. Ishibuchi and H. Tanaka, Multiobjective programming in optimization of the interval objective function. Eur. J. Oper. Res. 48 (1990) 219–225. [Google Scholar]
  • W. Li and X. Tian, Numerical solution method for general interval quadratic programming. Appl. Math. Comput. 202 (2008) 589–595. [Google Scholar]
  • S.-T. Liu and R.-T. Wang, A numerical smolution method to interval quadratic programming. Appl. Math. Comput. 189 (2007) 1274–1281. [Google Scholar]
  • S. Markov, Calculus for interval functions of a real variable. Computing 22 (1979) 325–337. [Google Scholar]
  • R.E. Moore, R.B. Kearfott and M.J. Cloud, Introduction to Interval Analysis. SIAM, Philadelphia, PA (2009). [Google Scholar]
  • C. Oliveira and C.H. Antunes, Multiple objective linear programming models with interval coefficients – an illustrated overview. Eur. J. Oper. Res. 181 (2007) 1434–1463. [Google Scholar]
  • R. Osuna-Gómez, Y. Chalco-Cano, B. Hernández-Jiménez and G. Ruiz-Garzón, Optimality conditions for generalized differentiable interval-valued functions. Inf. Sci. 321 (2015) 136–146. [Google Scholar]
  • R. Osuna-Gómez, B. Hernández-Jiménez, Y. Chalco-Cano and G. Ruiz-Garzón, New efficiency conditions for multiobjective interval-valued programming problems. Inf. Sci. 420 (2017) 235–248. [Google Scholar]
  • P. Roy and G. Panda, On critical point for functions with bounded parameters. In: 2019 IEEE International Conference on Electrical, Computer and Communication Technologies (ICECCT). IEEE (2019) 1–5. [Google Scholar]
  • P. Roy and G. Panda, Expansion of generalized Hukuhara differentiable interval valued function. New Math. Nat. Comput. 15 (2019) 553–570. [Google Scholar]
  • D. Singh, B.A. Dar and A. Goyal, KKT optimality conditions for interval valued optimization problems. J. Nonlinear Anal. Optim.: Theory App. 5 (2014) 91–103. [Google Scholar]
  • D. Singh, B.A. Dar and D. Kim, KKT optimality conditions in interval valued multiobjective programming with generalized differentiable functions. Eur. J. Oper. Res. 254 (2016) 29–39. [Google Scholar]
  • L. Stefanini, A generalization of Hukuhara difference for interval and fuzzy arithmetic. In: Vol. 48 of Soft Methods for Handling Variability and Imprecision. Series on Advances in Soft Computing. Springer, Berlin-Heidelberg (2008). [Google Scholar]
  • L. Stefanini and B. Bede, Generalized Hukuhara differentiability of interval-valued functions and interval differential equations. Nonlinear Anal.: Theory Methods App. 71 (2009) 1311–1328. [Google Scholar]
  • B. Urli and R. Nadeau, An interactive method to multiobjective linear programming problems with interval coefficients. INFOR: Inf. Syst. Oper. Res. 30 (1992) 127–137. [Google Scholar]
  • H.-C. Wu, The Karush–Kuhn–Tucker optimality conditions in an optimization problem with interval-valued objective function. Eur. J. Oper. Res. 176 (2007) 46–59. [Google Scholar]
  • H.-C. Wu, The Karush–Kuhn–Tucker optimality conditions in multiobjective programming problems with interval-valued objective functions. Eur. J. Oper. Res. 196 (2009) 49–60. [Google Scholar]
  • J. Zhang, Q. Zheng, C. Zhou, X. Ma and L. Li, On interval-valued pseudolinear functions and interval-valued pseudolinear optimization problems. J. Funct. Spaces 2015 (2015) 610848. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.